# SDR DALA12012070938

- Difficulty date: November 1, 2012
- Submitted: November 5, 2012
- Operation: Air carrier
- Aircraft: N938DL
- Make and model: Doug MD-88
- Aircraft serial: 49811
- Aircraft time: 61,052 hours, 45,613 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Tee Fitting
- Condition: Cracked
- Location: Mlg Door Frame
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETAILED INSPECTION PERFORMED.  CRACKED TEE OF LT MLG JAMB WAS FOUND.  REMOVED AND NEW TEE WAS DRILLED, TREATED, PAINTED AND INSTALLED IAW SRM 51-30-02, 51-10-4, 51-10-3 AND DWG 5936395, REV BF.
